# SDR ASAA1159176

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 11,247 hours, 3,604 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU INITIAL START.  LIGHT ILLUMINATED THEN APU SHUTDOWN.  PERFORMED APU BITE PROCEDURE FAULT CODE 49 31171 LOGGED.  PERFORMED MAINTENANCE TASK 49 31 00 810 808 PARAGRAPH F ( 1 ) APU OPS.  CHECK GOOD.  NO FAULTS NOTED.
